Journal article icon

Journal article

Distribution of the ML estimator of a MA (1) and a local level model

Abstract:

Although considerable attention has recently been paid to the behavior of the maximum likelihood estimator of simple moving average models, little progress has been made in finding a good approximation to its distribution in cases where the process is close to being noninvertible. In this paper a method is produced that gives an excellent approximation to the distribution function, even in the case where the process is strictly noninvertible. Also studied is the related problem of the distrib...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:

Authors


More by this author
Institution:
University of Oxford
Division:
SSD
Department:
Economics
Research group:
"Financial Economics", "Econometrics"
Oxford college:
Nuffield College
Role:
Author
Publisher:
Cambridge University Press Publisher's website
Journal:
Econometric theory Journal website
Volume:
9
Issue:
3
Pages:
377-401
Publication date:
1993-09-01
ISSN:
0266-4666
Language:
English
Keywords:
Subjects:
UUID:
uuid:a286a313-195c-4e3d-bb44-a67d26f5c73b
Local pid:
ora:2268
Deposit date:
2008-08-12

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP